I have been on thyroid medication for almost 20 years now (started in my teens) back then my doctor also gave me a b12 injection every three months.
Moved away to uni so got another doctor who just took me off the b12 injection and upped my dose of thyroxin to 150..
I have been feeling terrible for on and off for the past 10 years or so, doctor says it's the way it is with underactive thyroid and that I just need to keep taking the meds.
I took myself off the thyroxin about 12 months ago and did not really feel any difference until last few weeks.
The left side of my body (arm and leg especially ) feel vey weak and sore but also has a numbness kind of feeling (prickly), usually lasts a few months then gets better and comes back again.
Am feeling dizzy and tired and have tingly patches on my face.
My left arm feels like it is burning if I lift anything including small things like a cup.
I have had to give-up working full time because I feel so unwell all the time, I now work part time even though this was a major sacrifice as I cant really afford part-time.
I am concerned about this and am sick of going to my GP for help and getting turned away with some generic bs all the time, this is largely why I have not been to the doctors in over a year.
I don't know what to do anymore because I think it is something more than a thyroid problem, has anyone got any advice or even if you have similar symptoms....anything to stop me feeling like I am crazy.
Sorry if I waffled.